# SDR CA151214017

- Difficulty date: December 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MK2
- Aircraft time: 33,169 hours
- Engine: Pwa R985AN14B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: TFD9005
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP FAILURE IN FLIGHT. LOW PRESSURE WARNING LIGHT ACTIVATED. PILOT ACTIVATED MANUAL FUEL PUMP.
